# SDR C2XA95CL107

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16702
- Make and model: Emb EMB-120RT
- Aircraft serial: 120078
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 6227337001
- Condition: Failed
- Location: Radar
- Part time: 9,053 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3265 - CLE-CVG - RADR WILL NOT PAINT.  AIRCRAFT RETURNED TO CLE.  MAINTENANCE REMOVED AND REPLACED RADAR RECIEVER/TRANSMITTER AND CONTROL PANEL.  OPS CHECKED GOOD IAW EMB MM 34-41-00, 34-41-01, 34-41-02.  AIRCRAFT RETURNED TO SERVICE.  (M)
